# SDR ASAA2022032837818

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 21,565 hours, 6,812 cycles
- Engine: Ge CFM567B24
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SATCOM LOCK-UP GROUNDED - YES. PERFORMED RESET PROCEDURES PER QRH 5-4, SUCCESSFUL.
